[ skip to content ]

Capital flight and political risk

Lensink, Robert and Hermes, Niels and Murinde, Victor (2000) 'Capital flight and political risk.' Journal of International Money and Finance, 19 (1). pp. 73-92.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 02615606
DOI (Digital Object Identifier): 10.1016/S0261-5606(99)00034-0
Depositing User: Catherine Buxton
Date Deposited: 21 May 2017 17:16
URI: http://eprints.soas.ac.uk/id/eprint/23960

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
0Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item